# SDR HEEA088458

- Difficulty date: July 20, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 12,872 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seatback Cushion
- Part number: 206072216103
- Condition: Torn
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT CUSHION TORN. REPAIRED.
